# SDR C2XA08RI136

- Difficulty date: September 2, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 16,038 hours, 8,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PRS1B
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 54,652 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED BOTH AFT OVERWING EMERGENCY LIGHTS INOPERATIVE. MX REMOVED AND REPLACED EMERGENCY POWER SUPPLY ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (K)
